# SDR IPXA2025012222873

- Difficulty date: January 15, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,632 hours, 23,303 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FIRST OFFICERS #2 WINDOW SCRATCHED TO THE POINT THAT VISIBILITY IS COMPROMISED OUT THAT WINDOW. VERIFIED PROPER INSTALLATION AND TORQUE OF ELECTRICAL CONNECTIONS AS REQUIRED.  INSPECTION PERFORMED BY RII CERTIFIED TECHNICIAN IAW GMM 04-02.INSTALLED AND ADJUSTED F/O #2 SLIDING WINDOW PER AMM 56-11-02/401 AND 56-11-02/501. LEAK CHK PERFORMED PER 05-51-24/201. NIL LEAKS NOTED.
